| Catalog Number |
2012-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pruitt f3 carotid shunt leaked at the stopcock joint during pre-testing prior to insertion into the patient.The device was not used.No patient injury was reported.
Additional Manufacturer Narrative
The device was discarded and not available for investigation; however, the video provided confirmed leaking at the stopcock joint.Previous investigation into the issue has found the root cause of the malfunction to be a manufacturing operator error, not enough glue was applied on the stopcock joint during the assembly process.Due to reports of similar issues, the product design is being reviewed through dhf0155 to address this issue.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.
Additional Manufacturer Narrative
The device was discarded and was not available for investigation.However, review of the video provided shows leakage originating from the balloon and not from the stopcock.While the reported issue was confirmed, the exact root cause could not be determined due to the unavailability of the device for evaluation.The failure may have been the result of a manufacturing anomaly or potential damage during packaging, shipping, or handling prior to use.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.
Event or Problem Description
Note: a correction is being submitted after video review, which confirmed that the leakage originated from the balloon rather than the stopcock.